# SDR SWI2024F01262

- Difficulty date: August 21, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,167 hours, 40,057 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF BEARING ON R/H ELEVATOR I/B HINGE FITTING PN 600-24043-1, FOUND BEARING BORES TO BE PITTED AND WORN. I/B HINGE FITTING REQUIRES REPLACEMENT. (C-CHECK RO 10/26/2024) (FILED CLOSED)REMOVED AND REPLACED 1 EA. HINGE FITTING ASSEMBLY P/N 600-24043-1 ON R/H ELEVATOR L/E AT ES16.52, REF. DWG. 601R24025, REV. G. COMPLIED WITH MAJOR REPAIR M-337 AND SKY CARD 51-900-1003-SKY.
